Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 375897, 8 pages
http://dx.doi.org/10.1155/2011/375897
Research Article

Certain Subordination Properties for Subclasses of Analytic Functions Involving Complex Order

1Department of Mathematics, University College of Engineering, Anna University of Technology Chennai, Melpakkam 604 001, India
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Bangi 43600, Malaysia

Received 25 June 2011; Accepted 14 October 2011

Academic Editor: Jing Ping Wang

Copyright © 2011 S. Sivasubramanian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We derive several subordination results for a certain class of analytic functions defined by the Sălăgean operator In the present investigation.